Jump to content

Clindamycin


[Ga...]

Recommended Posts

Hello.  I have just been diagnosed with a bad bacterial infection in my abdomen and female parts.  I had been started on Ceftin a couple of days ago by my GP, which is an antibiotic I tolerated well back in January for ten days, but now my OBGYN says I also need to take Clindamycin as the Ceftin only addresses part of the bacteria.  She said I need to get the Clindamycin in my system quickly, as I could get sepsis.  So, I have no choice.

 

Of course, like many of you, I am nervous about another antibiotic, but I don’t want to die from sepsis, that’s for sure!!!

 

Any comments would be appreciated.  I am now 27 months out from my last dose of Valium, and have been having some good windows.  Just had a month long one three weeks ago.  Felt pretty healed and ready to write a success story.  Then this!!!!

 

GG

Link to comment
Share on other sites

I hope you'll get on the Clindamycin as soon as possible, sepsis is scary!  I've never had a reaction to an antibiotic either during my recovery or since so hopefully you'll have the same experience.
Link to comment
Share on other sites

Thanks, Pamster!  Yes, the OBGYN really put the fear in me this morning when I first balked about taking a second antibiotic.  My GP reminded me that had I not taken flagyl, a very strong antibiotic when I had peritonitis in 2019, I would not have made it.  I also am very relieved that nothing indicates that I have ovarian cancer, which was on the table briefly.  I had been feeling really good for a while and was ready to write a success story at 25 months, then this happened. 

 

Onward I go with faith that I will come through this fine and get back into a lovely window.

 

Thank you for weighing in!!

 

GG

Link to comment
Share on other sites

  • 4 weeks later...
Hi, GG, (Bonnie)  I am so sorry that you are going through this....  I ended up in the hospital ER/ED the night of my Birthday with what they diagnosed as Diverticulitis.  Admitted to the hospital and sent home with a barrage of meds including 750mgs of Levofloxacin (Cipro) a definite no, no, when in Benzo withdrawal, but had no choice as nothing else was taking care of the Diverticulitis.  I am on the mend, but everytime I take the Levofloxacin I get withdrawal symptoms, so very scary.  Misery loves company and update me on your condition.....Hugs, Spazzie (Becky)
Link to comment
Share on other sites

×
×
  • Create New...